# SDR ASOA200901439

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 14,527 hours, 12,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SWITCHING BLEEDS TO APU ON LANDING FWA GOT SMOKE IN COCKPIT AND CABIN AND SET OFF LAV SMOKE DETECTOR, SHUTOFF BOTH PACKS AND SMOKE DISSAPATED.
